# SDR 99ZZZX2514

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4415A
- Make and model: Cessna 441
- Aircraft serial: 4410172
- Engine: Garrtt TPE3318
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89711014
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 5,533 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL MODE SOLENOID VALVE FAILED CAUSING AN UNCOMMANDED FUEL FLOW INCREASE TO THE RIGHT ENGINE.  THE RESULTANT TORQUE INCREASE CAUSED THE AIRCRAFT TO VEER SLIGHTLY.
